Pacific Journal of Mathematics

A map-theoretic approach to Davenport-Schinzel sequences.

R. C. Mullin and R. G. Stanton

Article information

Source
Pacific J. Math. Volume 40, Number 1 (1972), 167-172.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102968831

Zentralblatt MATH identifier
0233.05013

Zentralblatt MATH identifier
0212.34703

Mathematical Reviews number (MathSciNet)
MR0302601

Subjects
Primary: 10L99

Citation

Mullin, R. C.; Stanton, R. G. A map-theoretic approach to Davenport-Schinzel sequences. Pacific Journal of Mathematics 40 (1972), no. 1, 167--172. http://projecteuclid.org/euclid.pjm/1102968831.


Export citation

References

  • [1] H. Davenport and A. Shinzel, A combinatorial problem connected withdifferential equations, Amer, J. Math., 87 (1965), 684-90.
  • [2] R. G. Stanton and D. P. Roselle, A result on Davenport-Shinzelsequences, Proc. Bolyai Janos Math. Soc. Colloquium on Combinatorial Mathematics, to appear.
  • [3] R. G. Stanton and D. P. Roselle, Some properties of Davenport-Shinzelsequences, Acta Math., to appear. 4.1Results on Davenport-Shinzelsequences, Proc. Louisiana Conference on Combinatorial Mathematics, to appear.